On some topological and categorical properties of signed measures
Fundamentalʹnaâ i prikladnaâ matematika, Tome 5 (1999) no. 2, pp. 597-618
Cet article a éte moissonné depuis la source Math-Net.Ru
Some properties of certain functors of signed Borel measures are studied. In particular, it is shown that these functors don't preserve the metrizability of topological spaces.
@article{FPM_1999_5_2_a14,
author = {V. V. Fedorchuk and Yu. V. Sadovnichii},
title = {On some topological and categorical properties of signed measures},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {597--618},
year = {1999},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_1999_5_2_a14/}
}
TY - JOUR AU - V. V. Fedorchuk AU - Yu. V. Sadovnichii TI - On some topological and categorical properties of signed measures JO - Fundamentalʹnaâ i prikladnaâ matematika PY - 1999 SP - 597 EP - 618 VL - 5 IS - 2 UR - http://geodesic.mathdoc.fr/item/FPM_1999_5_2_a14/ LA - ru ID - FPM_1999_5_2_a14 ER -
V. V. Fedorchuk; Yu. V. Sadovnichii. On some topological and categorical properties of signed measures. Fundamentalʹnaâ i prikladnaâ matematika, Tome 5 (1999) no. 2, pp. 597-618. http://geodesic.mathdoc.fr/item/FPM_1999_5_2_a14/